# SDR TWAA9807206

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINTENANCE CHECK, FOUND AT RT STATION 980, FORMER RING TO FUSELAGE ATTACH ANGLE CRACKED AT 2 PLACES JUST BELOW LONGERON 15R.  FORMER FOOT FORMED AND HEAT TREATED TO 7075 PER SRM 51-102A.  INSTALLED NEW FORMER FOOT SECTION PER SRM 51-01, PAGE 1 ITEM C.  (M)
